# SDR AALA20160526008

- Difficulty date: May 26, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 69,718 hours, 8,786 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 151W831613
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FLOOR PANEL BETWEEN FS 600 & 676, BETWEEN LBL 33 & 34 IS SPONGY.  R & R FLOOR PANEL IAW AMM 53-01-01.
